# SDR 2007FA0000256

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 5500232
- Aircraft time: 8,177 hours, 7,431 cycles
- Engine: Pwa JT15D4
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 655503011
- Condition: Mismanufactured
- Location: Exhaust Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MULTIPLE PATCHES WERE FOUND ON EXHAUST DUCT ASSY P/N 6555030-11. A REPLACEMENT WAS ORDERED AND FOUND TO HAVE 2 HOLES MISDRILLED BY 2 DEGREES. MFG WAS CONTACTED AS TO WHAT COULD BE DONE AND AFTER CONFIRMING THAT IN TRUTH 2 HOLES WERE NOT PROPERLY PLACED WE WERE TOLD THAT IN FACT 4 DUCTS WERE FOUND NOT BUILT CORRECTLY AND 1 HAD GOTTEN TO THE FIELD. MFG HAS AGREED TO ACCEPT THE DUCT BACK FOR REPAIR BUT WANTS TO BILL US FOR THE FIX ON A NEW PART. AFTER REPAIR, WE ARE TO SUBMIT FOR FINANCIAL REIMBURSEMENT FOR THERE ENGINEERING REPAIR.
